# SDR IPXA09M55266

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL CRACKED 8 INCHES.   REMOVED CRACKED SKIN SECTION. FABBED REPAIR DOUBLER PER EO MD11-5720-32954A.  FABRICATED FILLER PER EO MD11-5720-32954A.  INSTALLED ALL REPAIR PARTS AND CONICAL FILLER WASHERS. REFER EO MD11-5720-32954A & SRM 51-31-04.
